On Cycles in Models of Functioning of Circular Gene Networks Full article
Journal |
Journal of Mathematical Sciences (United States)
ISSN: 1072-3374 , E-ISSN: 1573-8795 |
||||
---|---|---|---|---|---|
Output data | Year: 2020, Volume: 246, Number: 6, Pages: 779-787 Pages count : 9 DOI: 10.1007/s10958-020-04780-7 | ||||
Authors |
|
||||
Affiliations |
|
Cite:
Golubyatnikov V.P.
, Kirillova N.E.
On Cycles in Models of Functioning of Circular Gene Networks
Journal of Mathematical Sciences (United States). 2020. V.246. N6. P.779-787. DOI: 10.1007/s10958-020-04780-7 Scopus OpenAlex
On Cycles in Models of Functioning of Circular Gene Networks
Journal of Mathematical Sciences (United States). 2020. V.246. N6. P.779-787. DOI: 10.1007/s10958-020-04780-7 Scopus OpenAlex
Identifiers:
Scopus: | 2-s2.0-85082925206 |
OpenAlex: | W3014342693 |